# SDR AT9900235

- Difficulty date: February 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N737Q
- Make and model: Boeing 737-2L9
- Aircraft serial: 21279
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor
- Condition: Corroded
- Location: Bs 907-927
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT AERO CORP, FL.  FOUND THE AFT CARGO COMPARTMENT CABIN FLOOR PANEL (E17) LOWER SURFACE AT BS 907 TO 927 RBL 49 CORRODED.  FABRICATED PANEL DUE TO EXTENSIVE CORROSION AND BREAKAGE IAW B737 53-20-1 AND 51-40-10 PG 4.
